# SDR SWAA2025010682785

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 68,513 hours, 40,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT - ABOVE F/O SIDE - EMERGENCY EXIT OUT<[01] RELAMPED F/O SIDE EMERGENCY EXIT LIGHT REF AMM 33-51-01. OPS CHK GOOD.
